# SDR DALA1223436303

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,663 hours, 12,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXTERIOR EMER LIGHTS OUT AT RIGHT SIDE 1ST AND 2ND POSITION.  MAINTENANCE REPLACED FUSE OF M7920 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK OK.
